# SDR WVER0623201500015

- Difficulty date: June 23, 2015
- Submitted: June 23, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 25,356 hours, 21,312 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Not Reported
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED MAJOR REPAIR BY R & R PASSENGER DOOR HINGE HALVES IAW SRM 52-11-01-201-002-A01 AND 53-21-23-201-007-AO1.
